- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2021 14 (3)
- Authors
- Khanssa, Ben Dahmane; Fateh, Benatia; Brahim, Brahimi
- Contact information
- Khanssa, Ben Dahmane: Laboratory of Applied Mathematics Mohamed Khider University Biskra, Algeria; OCRID: 0000-0003-0256-0127; Fateh, Benatia: Laboratory of Applied Mathematics Mohamed Khider University Biskra, Algeria; ; Brahim, Brahimi: Laboratory of Applied Mathematics Mohamed Khider University Biskra, Algeria;
- Keywords
- random truncation; Hill estimator; Lynden-Bell estimator; heavy-tailed distributions
- Abstract
Inspired by L.Peng’s work on estimating the mean of heavy-tailed distribution in the case of completed data. we propose an alternative estimator and study its asymptotic normality when it comes to the right truncated random variable. A simulation study is executed to evaluate the finite sample behavior on the proposed estimator
- Pages
- 273–286
- DOI
- 10.17516/1997-1397-2021-14-3-273-286
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/140053
Journal of Siberian Federal University. Mathematics & Physics / Estimating the Mean of Heavy-tailed Distribution under Random Truncation
Full text (.pdf)